# SDR SWAA000684

- Difficulty date: April 10, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 15,926 hours, 14,102 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 6547953
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  AFT CARGO DOOR LIGHT ILUMMINATED ON TAKEOFF.    VERIFIED DOOR CLOSED AND DEFERRED PER MEL. LATER ON AT BWI ADJUSTED DOOR POSITION SWITCH PER MM.
